RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 155, Number 3, Pages 513–516 (Mi dan29329)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Approximation properties of subspaces of finite defect in the space of continuous functions

A. L. Garkavi


Full text: PDF file (520 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 29.11.1963

Citation: A. L. Garkavi, “Approximation properties of subspaces of finite defect in the space of continuous functions”, Dokl. Akad. Nauk SSSR, 155:3 (1964), 513–516

Citation in format AMSBIB
\Bibitem{Gar64}
\by A.~L.~Garkavi
\paper Approximation properties of subspaces of finite defect in the space of continuous functions
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 155
\issue 3
\pages 513--516
\mathnet{http://mi.mathnet.ru/dan29329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0160106}
\zmath{https://zbmath.org/?q=an:0131.11701}


Linking options:
  • http://mi.mathnet.ru/eng/dan29329
  • http://mi.mathnet.ru/eng/dan/v155/i3/p513

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Garkavi, “The Helly problem and best approximation in a space of continuous functions”, Math. USSR-Izv., 1:3 (1967), 623–637  mathnet  crossref  mathscinet  zmath
    2. V. M. Fedorov, “Approksimativnye svoistva proksiminalnykh podprostranstv beskonechnoi razmernosti”, Mezhdunar. nauch.-issled. zhurn., 2019, no. 5(83), 6–10  mathnet  crossref
  • Number of views:
    This page:121
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020